# SDR A6WA201401044501

- Difficulty date: January 4, 2013
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 32,549 hours, 31,622 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Condition: Corroded
- Location: Service Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR STEP PLATE HAS CORROSION ON UNDERSIDE OF PLATE.  R & R SERVICE DOOR STEP PLATE.
